MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. BREEZE2; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. BREEZE2; BLOOD GLUCOSE TEST STRIPS
Model Number 1465A
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
Advocate stated his wife's blood glucose reading on the breeze2 was 60-100 mg/dl different than the reading on the pharmacy meter.Customer had symptoms for high blood glucose.Specific information was not provided.Depending on the actual readings, the difference between them could fall in the "c" zone of the consensus error grid, making the difference clinically significant.No adverse event was alleged.The advocate was advised to return the strips for evaluation.New meter and strips were sent to the customer.

Brand Name
BREEZE2
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
430 s. beiger st.
mishawaka IN 46544
MDR Report Key6749898
Report Number1826988-2017-00246
Device Sequence Number16528656
Product Code NBW
UDI-Device Identifier20301931465505
UDI-Public20301931465505
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2018
Device Model Number1465A
Device Lot Number1A6868AA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2017
Initial Report FDA Received Date07/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1